| Catalog Number |
212760 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Sweep of spd.Case type/application: no, associated procedure.Update on 08/13/2026: screws missing from device.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
An event regarding disassociation involving a mako reamer handle was reported.The event was confirmed.Method & results: product evaluation and results: visual inspection performed.Screws missing from device.Clinician review: no medical records were received for review with a clinical consultant.Product history review: a product history review is not required, as no manufacturing specific issue has been alleged.Complaint history review: a complaint history review is not required as there was no patient involvement.Conclusions: no patient was involved and no actual or potential patient harm existed for the alleged event.The alleged failure mode was confirmed.No additional investigation or specific actions are required.If additional information is received, then the complaint will be reopened.
Additional Manufacturer Narrative
An event regarding disassociation involving a mako reamer handle was reported.The event was confirmed.Method & results:
-product evaluation and results: visual inspection performed.Screws missing from device.-clinician review: no medical records were received for review with a clinical consultant.-product history review: a product history review is not required, as no manufacturing specific issue has been alleged.-complaint history review: a complaint history review is not required as there was no patient involvement.Conclusions: no patient was involved and no actual or potential patient harm existed for the alleged event.The alleged failure mode was confirmed.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.